# SDR SWAA2022080127887

- Difficulty date: July 11, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 52,033 hours, 28,008 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB STAB STA 129.50 LOCATED AT FWD UPPER FLANGE AT LT HORIZONTAL STABILIZER 2022-384005 / [01] PERFORMED REPAIR ON LT HORIZONTAL STABILIZER INSPAR RIB STAB STA 129.50 IAW EA 22-155-02128 FAULT TTG8Q00DV37W; EA 22-155-02128-WIP1 FAULT TTG8Q00DN0MV AND EA 22-155-02128-WIP2 FAULT TTG8Q00DSJ3Z;[02] CORRECTED STEP 1 PERFORMED REPAIR ON LT HORIZONTAL STABILIZER INSPAR RIB STAB STA 129.50 IAW EA 22-155-02128 FAULT TTG8Q00DV37W; EA 22-155-02128-WIP1 FAULT TTG8Q00DN0MV AND EA 22-155-02128-WIP2 FAULT TTG8Q00DSJ3Z SEE INDIVIDUAL SIGNOFFS BELOW;[03] PERFORMED REPAIR ON LT HORIZONTAL STABILIZER INSPAR RIB STAB STA 129.50 IAW EA 22-155-02128 FAULT TTG8Q00DV37W; EA 22-155-02128-WIP1 FAULT TTG8Q00DN0MV AND EA 22-155-02128-WIP2 FAULT TTG8Q00DSJ3Z  SEE INDIVIDUAL SIGNOFFS BELOW. COMPLETED
